# SDR USAA2009051191152

- Difficulty date: April 30, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53230593202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON STRINGER BETWEEN FR34 TO FR35, S41L.  REPAIRED STRINGER BETWEEN FR34 TO FR35, S41L IAW A320 SRM 53-21-13.
